# SDR 2003UALA00554

- Difficulty date: July 8, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T310035
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE WEDGE SKIN DELAMINATED, SLAT NR 6  MAJOR REPAIR ACCOMPLISHED. REPLACED T/E WEDGE.
